Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

What causes fatigue with headache and apetite loss when suffering from hypertenstion?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2007
Answered : 1649 Questions
my bp is 150 over 95 I am 5 7 and 170 lb I have been tired all day in bed with back aches, headaches, super tired.
Posted Fri, 21 Mar 2014 in Hypertension and Heart Disease
Answered by Dr. Lohit K 2 hours later
Brief Answer: Life style modifications, Drugs for BP.Ibuprofen Detailed Answer: Hi, thanks for using HCM. I went through the query and understood your concern. Since your BP is 150/95, I advice you to start antihypertensive medications. This may be the cause of your head ache and tiredness. If I was your treating doctor I would have started with ARBs like telmisartan or losartan or CCB like amlodepine along with the drug for cholesterol. With the drugs you are required to do life style modifications like regular exercises for 150 minutes a week and salt restriction. Maintain your body weight under normal range. Along with the above measures for now you can take a NSAID(Ibuprofen) with muscle relaxant (like tizanidine) with plenty of water. This will help in relieving pain and tiredness. Also get done TSH level, renal function test once to rule out any thyroid and renal problem. Hope this answers your query. If you have additional questions or follow up queries then please do not hesitate in writing to us. I will be happy to answer your queries. Wishing you good health. Regards
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor